Avtomatika i Telemekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 1993, Issue 10, Pages 95–107 (Mi at3027)  

Deterministic Systems

Asymptotically periodic systems. II

A. V. Pukhlikov

Institute of Systems Analysis, Russian Academy of Sciences

Full text: PDF file (1676 kB)

English version:
Automation and Remote Control, 1993, 54:10, 1493–1503

Bibliographic databases:
UDC: 517.938
MSC: Primary 49K15; Secondary 34D05, 34H05, 93D05

Received: 17.12.1992

Citation: A. V. Pukhlikov, “Asymptotically periodic systems. II”, Avtomat. i Telemekh., 1993, no. 10, 95–107; Autom. Remote Control, 54:10 (1993), 1493–1503

Citation in format AMSBIB
\Bibitem{Puk93}
\by A.~V.~Pukhlikov
\paper Asymptotically periodic systems.~II
\jour Avtomat. i Telemekh.
\yr 1993
\issue 10
\pages 95--107
\mathnet{http://mi.mathnet.ru/at3027}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1266052}
\zmath{https://zbmath.org/?q=an:0823.93027}
\transl
\jour Autom. Remote Control
\yr 1993
\vol 54
\issue 10
\pages 1493--1503


Linking options:
  • http://mi.mathnet.ru/eng/at3027
  • http://mi.mathnet.ru/eng/at/y1993/i10/p95

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Avtomatika i Telemekhanika
    Number of views:
    This page:69
    Full text:36
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021